Alexis Manaster-Ramer (ed.), ‘Mathematics of Language’


Publication Type:
book reviews

Publication Year:
1989

Publication Bibliography:

Alexis Manaster-Ramer (ed.), ‘Mathematics of Language’, Language, volume 65, number 4, December 1989, pp. 902-904.

Publication Reference Link:

Break down of publication data into fields

Publication Title:
Alexis Manaster-Ramer (ed.), ‘Mathematics of Language’

Author Name:
Embleton, Sheila

Co-Author Name(s):

c
d

Conference Title:

Report Title:

Title of Paper:
Alexis Manaster-Ramer (ed.), ‘Mathematics of Language’

Chapter Title:

Title of Journal:
Language

Title of Book:

Conference Name:

City and Province/State/Country:

Editor's Name (if different from Author's Name):

Volume and Issue:
volume 65, number 4, December 1989

ISBN/Catalogue No:

Publisher:

City:

Page Number(s):
902-904

Publication Type:

Publication Category: